# SDR AALA20050835

- Difficulty date: November 29, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N663AM
- Make and model: Boeing 757223
- Aircraft serial: 25297
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - KEEL BEAM WEB HAS HEAVY CORROSION INSIDE LEFT WHEEL WELL AT STATION 1176.  REMOVED DAMAGED AREAS AND FABRICATED DOUBLER, FILLERS, AND SPLICES.  REPAIRED PER 757AARD AND ESO 90309 DATED 11-29-2005.
